# SDR FDEA200909013220

- Difficulty date: September 1, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 60,161 hours, 8,619 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AGA70831
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - RT STA 6-90 X= -75.25 SEAT TRACK FOUND CORROSION.  REPAIRED BY SECTIONAL SEAT TRACK   REPLACEMENT FROM ST 6-0 TO STA 6-123 X= -75.25 IAW SRM 53-00-52, FIG 201/ REPAIR 1 REV 41.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 107.
